# SDR REXA2017052700668

- Difficulty date: May 27, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH67032429
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 26L HAS CORROSION JUST FWD OF BS 333, IN THE FWD E & E BAY.   REMOVED AND REPLACED STRINGER SPLICE IAW SRM 51-42-06, & 51-42-21.                                     
"
